2009-2015 ©
             Publication
Journal Publication
Title of Article Guaranteed cost control for exponential stability of a nonlinear system with mixed time-varying delays in states and controls 
Date of Acceptance 19 November 2018 
Journal
     Title of Journal Advances in Difference Equations 
     Standard ISI 
     Institute of Journal SpringerOpen 
     ISBN/ISSN 1687-1847 
     Volume 2018 
     Issue 435 
     Month November
     Year of Publication 2019 
     Page 1-23 
     Abstract This paper presents a new guaranteed cost control for exponential stability of a nonlinear system with mixed time-delays in state and feedback control. The considered mixed time-delays are both discrete and distributed time-varying delays, but not necessarily differentiable. The proposed conditions allow us to design the state feedback controllers which stabilize the closed-loop system. By constructing an appropriate Lyapunov–Krasovskii functional, new delay-dependent sufficient conditions for the existence of guaranteed cost control are given in terms of linear matrix inequalities (LMIs). Moreover, we design new quadratic cost functions and minimize their upper bound. Finally, numerical examples are given to illustrate the effectiveness and improvement over some existing results in the literature. 
     Keyword Guaranteed cost control; Exponential stability; Mixed time-varying delays; Feedback control 
Author
585020012-9 Miss NUCHIRA KHONGJA [Main Author]
Science Master's Degree

Reviewing Status ไม่มีผู้ประเมินอิสระ 
Status ตีพิมพ์แล้ว 
Level of Publication นานาชาติ 
citation false 
Part of thesis true 
Attach file
Citation 0